# SDR HYI2002F00001

- Difficulty date: February 25, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Engine: Cont TSIO520*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Brace
- Part number: 51420025
- Condition: Cracked
- Location: Nlg
- Part time: 2,243 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REGULAR SCHEDULED INSPECTION, MECHANIC FOUND NOSE GEAR, DRAG BRACE CRACKED AT ACTUATOR ATTACH HOUSING.  REMOVED AND REPLACED DRAG BRACE AND RETURNED AIRCRAFT TO SERVICE.
